Announcement

Collapse
No announcement yet.

Topicals DESTROYED my face. Any suggestions?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • chandeliergirl
    replied
    I feel the same as Lex. I'd give a lot to have my old face back. My problems started out as a very small red, easily irritated. I believe my trying so hard to fix it really caused a lot of damage that wasn't necessary. I wish someone would have kindly taken my hand and stopped me from worrying so much over it. Really my face is 1000 times worse now. Every time I try something new to help it's like a new assault on my skin and I do more harm than good. I'm not saying everything you can apply to your skin is evil, rather when your barrier is damaged most things seem to do more harm than good. Take it easy. Nevermind it as much as possible. That's my advice. Give it time and see what healing can happen with just a little help from you here and there.

    Leave a comment:


  • Lex
    replied
    Based on personal experience, stay the hell away from antibiotics. I was on lymecycline and then doxycline for around 6 months and all it did was slightly stop the itching and whiteheads but I've been left with joint pains and a wrecked stomach.

    I'm sure they work for some but again this is based on my personal experience. It's a risk vs reward and in my case the reward wasn't close to being worth what the risk turned out to be for me. If you do go down that road tread carefully is all I'll say.

    Btw, your face doesn't look too bad. I know it's all relative though and don't take that as me saying you have no issues but put it this way I would give anything to get my face back to looking like that. I'm only 31, male. But it's the pain, that's the pain! I find zinc great for the itching (way better than antibiotics) but I see you're already using that. Perhaps check out liquid zinc, I've heard good things.

    Leave a comment:


  • Guest's Avatar
    Guest replied
    Originally posted by chandeliergirl View Post
    First off, I'm sure it feels bad but it really doesn't look bad. My advice would be to stop putting most everything on your face. Tea tree oil is harsh. As much as everyone says aloe is so great it can actually be a sensitizer for some. Be super gentle with it. Your probably right that your skin barrier is damaged. I think the only way to heal that is to be super gentle. I'd only wash once a day, gently pat dry, and apply lotion right away. Also consider switching soap and/or lotion if you have been using that for months with no healing. You may be sensitive to some ingredient.
    thank you for the advice! I know in all reality in the grand scheme of life it is so insignifcant especially compared to someone who really really suffers with skin problems so i still feel very fortunate in that way, would just be nice to be able to wash my face and my skin not feel like its stinging off, haha :-)

    Leave a comment:


  • chandeliergirl
    replied
    First off, I'm sure it feels bad but it really doesn't look bad. My advice would be to stop putting most everything on your face. Tea tree oil is harsh. As much as everyone says aloe is so great it can actually be a sensitizer for some. Be super gentle with it. Your probably right that your skin barrier is damaged. I think the only way to heal that is to be super gentle. I'd only wash once a day, gently pat dry, and apply lotion right away. Also consider switching soap and/or lotion if you have been using that for months with no healing. You may be sensitive to some ingredient.

    Leave a comment:


  • Guest's Avatar
    Guest replied
    it literally looks like the spots i put the cream like chemically burned my skin. ive tried tea tree oil, organic aloe vera, organic coconut oil etc, nothing works. Water even makes it extremely irritated. I think my skin barrier is really damaged

    Leave a comment:


  • Dg0622
    started a topic Topicals DESTROYED my face. Any suggestions?

    Topicals DESTROYED my face. Any suggestions?

    Hello! ive much always had eczema my whole life on my arms due to allergies no big thing. But, i got an eczema patch (hardly noticable) on my cheeks so i went to the dermatologist and she perscriped Promiseb (a non-steroid antifungal cream) and gave me a 40mg kenalog shot (prednisone).

    After a day or two on the promiseb my skin was on fire burning red with a rash all over my face. Maybe an allergic reaction. So i went back and the dermatolgist gave me ANOTHER round of 7 day prednisone and a heavy heavy duty steroid cream (.25% desoximetasone). I used this on my face for a week in small pea size dots and everything cleared up just dandy...


    Maybe a week later my face absolutely blew up again from steroid withdrawl. so my dumbass kept using the steroid cream in massive amounts almost like a moisturizer all over my cheeks several times daily for months to ensure it wouldnt come back. I have now been off the steroids for 6 months of no intention to use one ever again, but my face has not bounced back at all, please look at the picture. It is always beat red in the cheeks and itchy with irritation and small bumps and my cheeks feel leathery. I use cetaphil gentle cleanser and a gentle cetaphil facial mosturizer as well as take biotin, fish oil, vitamin c, magnesium, and zinc (all great vitamins to help skin) and i use sun block and get about 20 minutes of sun a day. I know in reality it could be alot worse but it would be nice to have my old clear and soft skin back lol

    does anyone have ANY advice / success stories? Will antibiotics help? Im worried my skin isnt going to go back to normal ever. Thanks!
    Attached Files
Working...
X